American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A75) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Mahya Ghandehari, Hun Hee Lee, Ebrahim Samei and Nico Spronk. Some Beurling--Fourier algebras on compact groups are operator algebras. Trans. Amer. Math. Soc. 367 (2015) 7029-7059.
Abstract, references, and article information   
View Article: PDF

[2] K. Nagy. Almost everywhere convergence of cone-like restricted two-dimensional Fej\'er means with respect to Vilenkin-like systems. St. Petersburg Math. J. 25 (2014) 605-614.
Abstract, references, and article information   
View Article: PDF

[3] Jan Emonds and Hartmut Führ. Strictly positive definite functions on compact abelian groups. Proc. Amer. Math. Soc. 139 (2011) 1105-1113. MR 2745662.
Abstract, references, and article information   
View Article: PDF

[4] W. R. Wade. A Tauberian theorem for Vilenkin series. Proc. Amer. Math. Soc. 131 (2003) 2877-2881. MR 1974345.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Ferenc Weisz. Maximal estimates for the $(C,\alpha)$ means of $d$-dimensional Walsh-Fourier series. Proc. Amer. Math. Soc. 128 (2000) 2337-2345. MR 1664379.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] G. Gát. On the divergence of the $(C,1)$ means of double Walsh-Fourier series. Proc. Amer. Math. Soc. 128 (2000) 1711-1720. MR 1657751.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Douglas Lind and Klaus Schmidt. Homoclinic points of algebraic $\mathbb{Z}^d$-actions. J. Amer. Math. Soc. 12 (1999) 953-980. MR 1678035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] A. H. Dooley and N. J. Wildberger. Global character formulae for compact Lie groups. Trans. Amer. Math. Soc. 351 (1999) 477-495. MR 1638234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Wo-Sang Young. Almost everywhere convergence of lacunary partial sums of Vilenkin-Fourier series. Proc. Amer. Math. Soc. 124 (1996) 3789-3795. MR 1346995.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Ferenc Weisz. Cesàro Summability of Two-dimensional Walsh-Fourier Series. Trans. Amer. Math. Soc. 348 (1996) 2169-2181. MR 1340180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Da Shan Fan. Ces\`aro means of Fourier series on rotation groups . Proc. Amer. Math. Soc. 123 (1995) 1105-1114. MR 1231295.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael Cowling and Christopher Meaney. On a maximal function on compact Lie groups . Trans. Amer. Math. Soc. 315 (1989) 811-822. MR 958889.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] William R. Wade. A unified approach to uniqueness of Walsh series and Haar series . Proc. Amer. Math. Soc. 99 (1987) 61-65. MR 866430.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] David C. Harris. Compact sets of divergence for continuous functions on a Vilenkin group . Proc. Amer. Math. Soc. 98 (1986) 436-440. MR 857936.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] David L. Ritter. Convolution inequalities on finite cyclic groups and the pseudomeasure norm . Proc. Amer. Math. Soc. 91 (1984) 589-592. MR 746095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] William R. Wade. Decay of Walsh series and dyadic differentiation . Trans. Amer. Math. Soc. 277 (1983) 413-420. MR 690060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] W. R. Wade and K. Yoneda. Erratum to: ``Uniqueness and quasimeasures on the group of integers of a $p$-series field'' [Proc. Amer. Math. Soc. {\bf 84} (1982), no. 2, 202--206;\ MR 83c:43010] . Proc. Amer. Math. Soc. 88 (1983) 378. MR 695280.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Saverio Giulini and Giancarlo Travaglini. $L\sp{p}$-estimates for matrix coefficients of irreducible representations of compact groups . Proc. Amer. Math. Soc. 80 (1980) 448-450. MR 581002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Kenneth I. Gross and Wayne J. Holman. Matrix-valued special functions and representation theory of the conformal group. I. The generalized gamma function . Trans. Amer. Math. Soc. 258 (1980) 319-350. MR 558177.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gerald S. Stoller. Form of solutions to the $p$-adic equation $y' = 0$. Bull. Amer. Math. Soc. 82 (1976) 557-559. MR 0410021.
Abstract, references, and article information   
View Article: PDF

[21] Robert J. Stanton and Peter A. Tomas. Convergence of Fourier series on compact Lie groups. Bull. Amer. Math. Soc. 82 (1976) 61-62. MR 0402421.
Abstract, references, and article information   
View Article: PDF

[22] Robert J. Stanton. Mean convergence of Fourier series on compact Lie groups . Trans. Amer. Math. Soc. 218 (1976) 61-87. MR 0420158.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Daniel M. Oberlin. Multipliers of closed ideals of $L^p \left({D^\infty}\right)$. Bull. Amer. Math. Soc. 81 (1975) 479-481. MR 0370061.
Abstract, references, and article information   
View Article: PDF

[24] Ronald R. Coifman and Guido Weiss. Central multiplier theorems for compact Lie groups. Bull. Amer. Math. Soc. 80 (1974) 124-126. MR 0330935.
Abstract, references, and article information   
View Article: PDF

[25] Robert S. Strichartz. Multiplier transformations on compact Lie groups and algebras . Trans. Amer. Math. Soc. 193 (1974) 99-110. MR 0357688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] G. B. Folland. The tangential Cauchy-Riemann complex on spheres . Trans. Amer. Math. Soc. 171 (1972) 83-133. MR 0309156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Robert S. Strichartz. Multipliers for spherical harmonic expansions . Trans. Amer. Math. Soc. 167 (1972) 115-124. MR 0306823.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia